# SDR USAAD99165

- Difficulty date: November 21, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N959VJ
- Make and model: Doug DC-9-31
- Aircraft serial: 47352
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 20131ALP
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DTW - THE FLOOR TRACK LIGHTING FROM SEAT ROW 15 AFT WAS INOPERATIVE.  MAINTENANCE REPLACED THE AFT FLOOR TRACK LIGHT BATTERY PACK..  (M)
